Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from pimples on face. Taking doxt-s medication, delayed periods. Side effects of medication?

Hi I m 23 year old girl, I have started getting pimples since then heavily on my face. The doctor has advised me to use Doxt-s everyday for three months. My menses normally occurs after 5days delay of every month, but since I have started using Doxt-s for the last 5 days I m yet to have my mensus even after 10 days delay of menstrual cycle, Is this a side effect of Doxt- s? Should I be continuing to use this? Can you please advice if there are any other side effects of this medicine? Thanks heaps in advance. Kind Regards
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello,menstrual disturbance with doxycycline is not known, to the best of my knowledge.your dermatologist has rightly prescribed it based on the type of pimples you have.avoid sunlight,pregnancy and taking it on empty stomach.for other details on its effects and side effects, your doctor would be the best to explain.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor